- •Eruptive melanocytic naevi is a rare phenomenon often triggered by medications.
- •Elexacaftor/tezacaftor/ivacaftor improves lung function in cystic fibrosis patients.
- •This is the first known report of Elexacaftor/tezacaftor/ivacaftor causing EMN.
- •After initial eruption EMN often remains stable despite treatment continuation.
- •Careful outpatient monitoring is needed to prevent dysplastic change of new naevi.
Purchase one-time access:Academic & Personal: 24 hour online accessCorporate R&D Professionals: 24 hour online access
One-time access price info
- For academic or personal research use, select 'Academic and Personal'
- For corporate R&D use, select 'Corporate R&D Professionals'
- Cystic fibrosis: a mucosal immunodeficiency syndrome.Nat Med. 2012; 18: 509-519https://doi.org/10.1038/nm.2715
- Eruptive nevi associated with medications (enams).J Am Acad Dermatol. 2016; 75: 1045-1052https://doi.org/10.1016/j.jaad.2016.04.064
- Eruptive melanocytic Nevi: a Review.Am J Clin Dermatol. 2019; 20: 669-682https://doi.org/10.1007/s40257-019-00444-8
- A phase 3 study of VX-445 combination therapy in subjects with cystic fibrosis heterozygous for the F508del mutation and a minimal function mutation (F/MF) – study results [Internet].Study Results – Clin Trials.gov. 2020; ([cited 2022 Feb 5]. Available from)
- Urticaria multiforme-like eruption due to a novel agent elexacaftor/tezacaftor/ivacaftor in a pediatric patient with cystic fibrosis.JAAD Case Rep. 2021; 18: 71-73https://doi.org/10.1016/j.jdcr.2021.10.018
- Elexacaftor, tezacaftor and ivacaftor: a case of severe rash and approach to desensitisation.BMJ Case Rep. 2022; : 15https://doi.org/10.1136/bcr-2021-247042
- CFTR modulator drug desensitization: preserving the hope of long term improvement.Pediatr Pulmonol. 2021; 56: 2546-2552https://doi.org/10.1002/ppul.25437
- PDZK1 upregulation in estrogen-related hyperpigmentation in Melasma.J Investigat Dermatol. 2012; 132262231https://doi.org/10.1038/jid.2012.175
- Trikafta [package insert].Vertex Pharmaceuticals Incorporated, Boston, MA2019
- Eruptive melanocytic nevi in patients with renal allografts: report of 10 cases with dermoscopic findings.J Am Acad Dermatol. 2003; 49: 1020-1022https://doi.org/10.1016/s0190-9622(03)02482-4
- Eruptive nevi and hair depigmentation related to regorafenib.Europ J Dermatol. 2015; 25: 85-86https://doi.org/10.1684/ejd.2014.2462